MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Berlin Facility HF unit "ESG-400"; Electrosurgical generator ESG-400

Olympus Winter & Ibe GmbH Berlin Facility HF unit "ESG-400"; Electrosurgical generator ESG-400
Model Number WB91051W
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that when using the universal output of the electrosurgical generator, the message "no instrument connected" appeared on the screen during an unspecified procedure and therefore, switched to a different device.No patient harm was reported.
 
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The device was returned to olympus for inspection and the customer allegation was confirmed.The customer allegation is related to error message e486 and was caused by a defective motherboard.The high frequency leakage current, failed current and power consumption and failed power output are consequences of the defect motherboard as root cause.Based on the results of the investigation, the most probable cause of the reported issue is traced to the device.However, a definitive root of reported issue could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
HF unit "ESG-400"
Common Device Name
Electrosurgical generator ESG-400
Manufacturer (Section D)
Olympus Winter & Ibe GmbH Berlin Facility
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
Olympus Winter & Ibe GmbH Berlin Facility
rheinstrasse 8
teltow, brandenburg 14513
GM   14513
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50819910
Report Number3003724334-2026-00488
Device Sequence Number10697163
Product Code GEI
UDI-Device Identifier04042761076838
UDI-Public04042761076838
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K203682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWB91051W
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/06/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown